Germes de difféomorphismes et de champs de vecteurs en classe de différentiabilité finie
Annales de l'Institut Fourier, Volume 33 (1983) no. 1, pp. 195-267.

For each triple of integers s,k,, with 0sk, there is the question to study the germs of C diffeomorphisms or vector fields, on R n which are k-determined in class C s , i.e. which are respectively C s -conjugated or equivalent to every C -germ with the same k-jet. This problem is handled here in some generality for dimension 2, and also for codimension 2 germs of vector fields, in dimension 3 and 4. As a consequence of this last study is obtained the existence of a filtration of the space of germs of vector fields in R n , up to codimension 2, for topological equivalence and not only for the weak topological equivalence as precedently established by F. Takens.

Pour tout triplet d’entiers s,k, tels que 0sk, se pose la question d’étudier les germes de difféomorphismes ou de champs de vecteurs sur R n , de classe , k-déterminés en classe s, c’est-à-dire respectivement conjugués ou équivalents en classe s, à tout germe ayant la même classe et le même k-jet. Cette question est abordée ici, avec quelque généralité en dimension 2 et pour les germes de champs de vecteurs de codimension 2, en dimension 3 et 4. Une conséquence de cette dernière étude est l’existence d’une filtration de l’espace des germes de champs de vecteurs sur R n , jusqu’à la codimension 2, pour la relation d’équivalence topologique, ce qui améliore un précédent résultat de F. Takens établi pour l’équivalence topologique faible.

@article{AIF_1983__33_1_195_0,
     author = {Dumortier, F. and Roussarie, Robert},
     title = {Germes de diff\'eomorphismes et de champs de vecteurs en classe de diff\'erentiabilit\'e finie},
     journal = {Annales de l'Institut Fourier},
     pages = {195--267},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {33},
     number = {1},
     year = {1983},
     doi = {10.5802/aif.910},
     mrnumber = {84m:58114},
     zbl = {0488.58005},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.910/}
}
TY  - JOUR
AU  - Dumortier, F.
AU  - Roussarie, Robert
TI  - Germes de difféomorphismes et de champs de vecteurs en classe de différentiabilité finie
JO  - Annales de l'Institut Fourier
PY  - 1983
SP  - 195
EP  - 267
VL  - 33
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.910/
DO  - 10.5802/aif.910
LA  - fr
ID  - AIF_1983__33_1_195_0
ER  - 
%0 Journal Article
%A Dumortier, F.
%A Roussarie, Robert
%T Germes de difféomorphismes et de champs de vecteurs en classe de différentiabilité finie
%J Annales de l'Institut Fourier
%D 1983
%P 195-267
%V 33
%N 1
%I Institut Fourier
%C Grenoble
%U http://archive.numdam.org/articles/10.5802/aif.910/
%R 10.5802/aif.910
%G fr
%F AIF_1983__33_1_195_0
Dumortier, F.; Roussarie, Robert. Germes de difféomorphismes et de champs de vecteurs en classe de différentiabilité finie. Annales de l'Institut Fourier, Volume 33 (1983) no. 1, pp. 195-267. doi : 10.5802/aif.910. http://archive.numdam.org/articles/10.5802/aif.910/

[1] H. Broer, Thesis, Université de Groeningen, 1980.

[2] F. Dumortier, Singularities of vector fields on the plane, Thèse, Vrije Universiteit Brussel, 1973.

[3] F. Dumortier, Singularities of vector fields on the plane, J. Diff. Eq., 23 (1977), 53-106. | MR | Zbl

[4] F. Dumortier, Singularities of vector fields, Monografias de Matemática, IMPA, Rio de Janeiro n° 32, 1978.

[5] F. Dumortier, P. Rodriguez et R. Roussarie, Germs of diffeomorphisms in the plane, Lect. Notes in Math., Springer-Verlag, Vol. 902, 1981. | MR | Zbl

[6] A. Kelley, The stable, center-stable, center, center-unstable and unstable manifolds, publié en appendice C dans : R. Abraham and J. Robbins Transversal Mappings and Flows, Benjamin, 1967. | MR | Zbl

[7] B.C. Lewis Jr, On formal power transformations, Duke Math. J., 5 (1939), 794-805. | JFM | MR | Zbl

[8] J. Palis et F. Takens, Topological equivalence for normally hyperbolic dynamical systems, Topology, 16 (1977). | MR | Zbl

[9] R. Roussarie, Modèles locaux de champs et de formes, Astérisque, Vol. 30, (1975), 1-181. | Numdam | MR | Zbl

[10] F. Takens, Partially hyperbolic fixed points, Topology, 10 (1971), 133-147. | MR | Zbl

[11] F. Takens, Normal forms for certain singularities of vector fields, Ann. Inst. Fourier, Grenoble 23,2 (1973), 163-195. | Numdam | MR | Zbl

[12] F. Takens, Singularities of vector fields, Publ. Math. IHES, 43 (1974), 47-100. | Numdam | MR | Zbl

Cited by Sources: